Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on a result of Khalil and Saleh


Author: T. S. S. R. K. Rao
Journal: Proc. Amer. Math. Soc. 133 (2005), 1721-1722
MSC (2000): Primary 46B20
DOI: https://doi.org/10.1090/S0002-9939-04-07701-9
Published electronically: December 20, 2004
MathSciNet review: 2120256
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of a recent result that describes onto isometries of $L(X,Y)$ for certain pairs of Banach spaces $X,Y$.


References [Enhancements On Off] (What's this?)

  • 1. E. Behrends, M-structure and the Banach-Stone theorem, Springer LNM No. 736, Springer, Berlin, 1979. MR 0547509 (81b:46002)
  • 2. C. M. Cho, Spaces of compact operators which are $M$-ideals in $\mathcal{L}(X,Y)$, Internat. J. Math. and Math. Sci. 15 (1992) 617-620. MR 1169829 (93h:47054)
  • 3. P. Harmand, D. Werner and W. Werner, $M$-ideals in Banach spaces and Banach algebras, Springer LNM No. 1547, Springer, Berlin 1993. MR 1238713 (94k:46022)
  • 4. R. Khalil and A. Saleh, Isometries of certain operator spaces, Proc. Amer. math. Soc., 132 (2004) 1483-1493. MR 2053355
  • 5. T. S. S. R. K. Rao, Space of compact operators as an $M$-ideal in its bidual, Extracta Mathematicae 7 (1993) 114-118. MR 1248457 (94k:46037)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20

Retrieve articles in all journals with MSC (2000): 46B20


Additional Information

T. S. S. R. K. Rao
Affiliation: Stat–Math Unit, Indian Statistical Institute, R. V. College P.O., Bangalore 560059, India
Email: tss@isibang.ac.in

DOI: https://doi.org/10.1090/S0002-9939-04-07701-9
Keywords: Isometries, $M$-embedded spaces
Received by editor(s): October 11, 2003
Received by editor(s) in revised form: February 6, 2004
Published electronically: December 20, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society